Warps, grids and curvature in triple vector bundles

Flari, M.K. and Mackenzie, K. orcid.org/0000-0002-4697-2513 (2019) Warps, grids and curvature in triple vector bundles. Letters in Mathematical Physics, 109 (1). pp. 135-185. ISSN 0377-9017

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Triple vector bundles; Double vector bundles; Connections; Curvature
Dates:
  • Accepted: 22 May 2018
  • Published (online): 8 June 2018
  • Published: 10 January 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 07 Aug 2018 11:05
Last Modified: 10 Aug 2020 11:02
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11005-018-1103-y

Share / Export

Statistics